# SDR DHL2007782513

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Excess Play
- Location: Actuator Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP CONTROL CABLE ACTUATOR ROD LOWER MOUNTING BRACKET LOOSE INSIDE FLAP, RWBL 101.0.  ACCESS GAINED TO AFFECT REPAIR; CUT OUT AFT FLAP L/E SECTION, 8.5" BY 14" PER B727 SRM 57-40-4 FIG 17.  FABRICATED 2 REPAIR SPLICES FROM 2024-T3, .050" BY 5.5" BY 14", AND .050" BY 5" BY 14", PO NR 9004042, PER B727 SRM 57-50-4 FIG 11.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 57-50-4 FIG 11.
